Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: M. Saito, B. Sturmfels and N. Takayama
Title: Gröbner deformations of hypergeometric differential equations
Additional book information: Springer, New York, 2000, viii+254 pp., ISBN 3-540-66065-8, $42.00

References [Enhancements On Off] (What's this?)

  • [1] D. Cox, J. Little, D. O'Shea, Ideals, Varieties and Algorithms, Springer, 1992. MR 93j:13031
  • [2] W. Fulton, Introduction to Toric Varieties, Princeton Univ. Press, 1993. MR 94g:14028
  • [3] I.M. Gelfand, General theory of hypergeometric functions, Sov. Math. Dokl. 33 (1986), 573-577. MR 87h:22012
  • [4] I.M. Gelfand, S.I. Gelfand, Generalized hypergeometric equations, Sov. Math. Dokl. 33 (1986), 643-646. MR 87h:22013
  • [5] I.M. Gelfand, M.I. Graev, A.V. Zelevinsky, Holonomic systems of equations and series of hypergeometric type, Soviet Math. Dokl. 36 (1988), 5-10. MR 88j:58118
  • [6] I.M. Gelfand, M.M. Kapranov, A.V. Zelevinsky, Generalized Euler integrals and A-hypergeometric functions, Adv. Math. 84 (1990), 255-271. MR 92e:33015
  • [7] I.M. Gelfand, A.V. Zelevinsky, M.M. Kapranov, Hypergeometric functions and toric varieties, Funct. Anal. Appl. 23 (1989), 94-106; see also correction, ibid. 27 (1993), 295. MR 90m:22025; MR 95a:22010
  • [8] S. Hosono, B. Lian, S.-T. Yau, GKZ-generalized hypergeometric functions in mirror symmetry of Calabi-Yau hypersurfaces, Comm. Math. Phys. 182 (1996), 535-577. MR 98g:14042
  • [9] S. Hosono, B. Lian, S.-T. Yau, Maximal degeneracy points of GKZ systems, Journal of the AMS 10 (1997), 427-443. MR 97j:32014
  • [10] J. Stienstra, Resonant hypergeometric systems and mirror symmetry, in: ``Integrable Systems and Algebraic Geometry" (Proceedings of the Taniguchi Symposium 1997, M.-H. Saito, Y. Shimizu, K. Ueno, Eds.), World Scientific, 1998. MR 2000b:14013
  • [11] B. Sturmfels, Gröbner Bases and Convex Polytopes, Amer. Math. Soc., 1996. MR 97b:13034
  • [12] B. Sturmfels, N. Takayama, Gröbner bases and hypergeometric functions, in: ``Gröbner Bases and Applications" (Linz, 1998), pp. 246-258, London Math. Soc. Lect. Series 251, Cambridge Univ. Press, 1998. MR 2001c:33026

Review Information:

Reviewer: Mikhail Kapranov
Affiliation: University of Toronto
Email: kapranov@math.toronto.edu
Journal: Bull. Amer. Math. Soc. 38 (2001), 481-488
MSC (2000): Primary 13P10, 14Qxx, 16S32, 33Cxx, 34Exx, 35Axx, 68W30
Published electronically: June 12, 2001
Review copyright: © Copyright 2001 American Mathematical Society
American Mathematical Society